# SDR AALA20100515SFO01

- Difficulty date: May 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 74,705 hours, 11,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26H EMERGENCY LIGHT MISSING LAMP.  REPLACED LAMP IN SEAT 26H EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
